# SDR CALA9700197

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN BELTFRAME WITH CORROSION AT STA 897, LONGERON 23L.  THE CORRODED AREA WAS REMOVED, A REPAIR WAS SPLICED IN IAW SRM 53-03, FIGURE 2A.
